Jump to content

Barbie: PGAD - transcranial electrotherapy stimulation/CES/TMS?


Barbie

Recommended Posts

Wasn't sure which forum to put this in. Hope this is ok. I'd found previous thread on this topic. I have had this horrible issue a couple of times. I did take an SSRI briefly a few times in past, very low dose, but sexual sensation prior to that was waning. I thought it was just old age. Basically, felt nothing and orgasm was weak. I also felt odd feelings "down there." Then one day I did a stretch of my left hip, felt a snapping sensation down there and the PGAD started. Hell on earth. It eventually subsided and I actually returned to sexual activity (w/o intercourse) and felt fairly normal if a bit hypersensitive. Then it came back again. It's been quite now for some time but with odd sensations I'm always afraid it's right on the edge of coming back. I don't think I can live through it again. Nobody knows anythin about it, and likely think you're just sex obsessed. One urology nurse practitioner had never heard of it but had no interest in what I brought to show her. 

 

I have small fiber neuropathy from uncertain causes. My neurologist says it is SFN of pudendal nerve.  I am so anxious with the autonomic issues and right now on screech. I've been thinking about inositol but if that works similar to SSRI it is scary. I found one person in a FB PGAD group who mentioned it started after taking inositol. Now afraid of that. In a prior post in this group I saw posts about CES - some kind of cranial stimulation. I wasn't sure if that was for the PGAD or not, but I did communicate with a doctor who is using transcranial magnetic stimulation to treat it - not many cases.

 

Anyway, anyone tried the CES for PGAD? Is that something you can buy at home?

 

I just am terrified this will come back and it makes you feel so disgusting and inhuman. You don't want the feeling but know if someone touched you during exam it could trigger orgasm, which would be horrifying. My OCD nature doesn't help.

Took Lexapro low dose briefly twice - forget dates - probably 2010/2011

Tapered off Ativan ending November 2018

Off Ambien February 2018

Link to post
  • ChessieCat changed the title to Barbie: PGAD - transcranial electrotherapy stimulation/CES/TMS?
  • Moderator Emeritus

Hi Barbie and welcome to SA,

 

To get you started please create your drug signature following these instructions:

 

Instructions:  Withdrawal History Signature

 

 

This is your own Introduction topic which is the best place to ask questions about your own situation and journal your progress.

 

NEW!!!     INTERVIEW with Altostrata, SA's founder    NEW!!! 

 

Plodding along inch by inch:  12" = 1',  3' =  36 " or 1 yard,  1760 yards  = 63,360" or 1 mile

Current from 17 Apr 2021:  Pristiq 0.2665mg  now holding each dose for 3 weeks

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering Oct 2015 

My tapering program   My Intro (goes to my tapering graph)  My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.

Link to post
  • 2 months later...
  • Moderator
manymoretodays

Hi Barbie, @Barbie

And thank you for getting to your signature.

On 12/2/2020 at 11:23 AM, Barbie said:

I have small fiber neuropathy from uncertain causes. My neurologist says it is SFN of pudendal nerve.  I am so anxious with the autonomic issues and right now on screech. I've been thinking about inositol but if that works similar to SSRI it is scary. I found one person in a FB PGAD group who mentioned it started after taking inositol. Now afraid of that. In a prior post in this group I saw posts about CES - some kind of cranial stimulation. I wasn't sure if that was for the PGAD or not, but I did communicate with a doctor who is using transcranial magnetic stimulation to treat it - not many cases.

 

Anyway, anyone tried the CES for PGAD? Is that something you can buy at home?

 

Have you been able to continue medication/drug free at this point?

 

Here's what we have on some of the things you were asking about:

Alpha-Stim, Fisher Wallace;Sota Biotener, PoNS, and similar "brain stimulation" devices

Neurostimulation for withdrawal

 

It's not looking like there is any evidence that this would help with WD.  And might make things worse. 

And then on Inositol:

Inositol

 

And I'm not familiar with Inositol, or how it works.

 

You didn't mention how long you had been on the Ativan, and Ambien, but I expect that most of your symptoms may be you WD(withdrawal) related.  Autonomic nervous system dysfunction is common in WD.   The PGAD included.  And oh, so sorry, as it can become all consuming.

And again, another topic here, on that:

Persistant Genital Arousal Disorder(PGAD)

 

Also: *What is withdrawal syndrome?

 

Important topics about tests, supplements, treatments, and diet

 

The only supplements we recommend are:

King of supplements: Omega-3 fatty acids (fish oil)

Magnesium, nature's calcium channel blocker

 

Many find them to be calming.  And as most of us do tend to be ultra sensitive to many things, please just start one new thing at a time, and at the lowest dosage.  That way you can see how you react to it.

 

Update?

And best.

Love, peace, healing, and growth,

manymoretodays(mmt)

Edited by manymoretodays

Started with psycho meds/psychiatric care circa 1988.  In retrospect, and on contemplation, situational overwhelm.

Rounding up to 30 years of medications(30 medication trials, poly-pharmacy maximum was 3 at one time).

5/28/2015-off Adderal salts 2.5mg. (I had been on that since hospital 10/2014)

12/2015---just holding, holding, holding, with trileptal/oxcarb at 75 mg. 1/2 tab at hs.  My last psycho med ever!  Tapered @ 10% every 4 weeks, sometimes 2 weeks to

2016 Dec 16 medication free!!

Longer signature post here, with current supplements.

Herb and alcohol free since 5/15/2016. 

None of my posts are intended as medical advice.  Please discuss any decisions about your medical care with a knowledgeable medical provider. manymoretodays

 

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy